| Model Number |
MMT-866A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient faced tubing was blocked event on (b)(6)2026 and patient experienced high blood glucose level addressed by changing the set.
Additional Manufacturer Narrative
E1: patient city: (b)(6)
patient country: poland.Name: medtronic minimed
country: united states of america
************************* ************************* ************************* ***
based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site:3003442380.